# SDR REXA2019073140189

- Difficulty date: July 31, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 28,085 hours, 18,910 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670342697S
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE LBL9.04 AT FS 280. FLOOR STRUCTURE.  ANGLE LBL9.04 AT FS 280. FLOOR STRUCTURE WAS REPLACED FOR A NEW ONE PER REO- R53581, REV ONE, STEP 62.
